Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
21 Truncated spectral regularization for an Ill-Posed Non-linear Parabolic Problem Ajoy Jana, M Thamban Nair Czechoslovak Mathematical Journal

Page: 23 DOI:10.21136/CMJ.2019.0435-17

2019
22 The mechanism of long-wave instability in a shear-thinning film flow on a porous substra Séverine Millet, R. Usha, Valéry Botton, Francois Rousset Acta Mechanica

DOI:will appear soon

2019
23 Hilbert series of binomial edge ideals Arvind Kumar and Rajib Sarkar Communications in Algebra

Volume: 47 (2019), no. 9 Page: 3830--3841 DOI:https://doi.org/10.1080/00927872.2019.1570241

2019
24 A note on coarse bimodules Jon Bannon, Panchugopal Bikram, Kunal Mukherjee J. Math. Anal. Appl.

Volume: 475 Page: 1404-14015 DOI:https://doi.org/10.1016/j.jmaa.2019.03.022

2019
25 Watson-Crick Jumping Finite Automata K.Mahalingam, R.Rama and Ujjwal Kumar Mishra TAMC

2019
26 On Noncommutative Joinings Jon Bannon, Jan Cameron, Kunal Mukherjee Int. Math. Res. Not. (IMRN)

Volume: 15 Page: 4734-4779 DOI:10.1093/imrn/rnx024

2018 (Advanced Access 2017)
27 Regularity of powers of bipartite graphs Jayanthan, A. V. and Narayanan, N. and Selvaraja, S. J. Algebraic Combin.

Volume: 47 Page: 17–38 DOI:10.1007/s10801-017-0767-1

2018
28 Evolutionary stability of polymorphic population states in continuous games Hingu, Dharini and Mallikarjuna Rao, K. S. and Shaiju, A. J. Dyn. Games Appl.

Volume: 8 Page: 141-156 DOI:10.1007/s13235-016-0207-1

2018
29 Automorphisms of compact quantum groups Mukherjee, Kunal and Patri, Issan Proc. Lond. Math. Soc. (3)

Volume: 116 Page: 330-377 DOI:10.1112/plms.12074

2018
30 On dynamical systems preserving weights L. Koilpitchai, Kunal Mukherjee Ergodic Theory & Dynam. Systems

Volume: 38 no. 7 Page: 2729-2747 DOI:doi.org/10.1017/etds.2017.15

2018